# SDR C77A20120322021

- Difficulty date: March 15, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 10,845 hours, 6,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Door
- Part time: 10,845 hours, 6,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD SEAL DEPRESSOR HAS CORROSION. REMOVED AND REPLACED FWD SEAL DEPRESSOR IAW SRM 51-41-01 & 53-21-29 PER EO E175-53MR-108 ON WO 468233-127.
